# SDR A6WA201140061

- Difficulty date: January 23, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,648 hours, 20,191 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008113
- Part serial: 00752
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 22,838 hours, 22,668 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR LEVER SELECTED UP GOT ANTI-SKID INBD CAUTION FOLLOWED BY GEAR DISAGREE MESSAGE LEFT MLG DOWN AND LOCKED.  R & R LT SIDESTAY ACTUATOR.
